Alert archive / Oklahoma / River Flood Advisories in 2015
River Flood Advisory 25, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at Jun 27, 2015, 8:33 AM CDT for Cherokee County, Oklahoma. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2015, 8:33 AM CDT (13:33 UTC)
- Expired
- Jun 29, 2015, 1:00 AM CDT
- In force
- 40 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 9.46 ft at Jun 28, 2015, 5:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at Jun 27, 5:59 AM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 27, 5:59 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 559 AM CDT SAT JUN 27 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. FOR THE 12Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES THROUGHOUT THE 24 HOUR FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 317 AM CDT SAT JUN 27 2015/ DISCUSSION... MILDER/LESS HUMID CONDITIONS EXPECTED TODAY BEHIND COLD FRONT... WHICH HAS PUSHED SOUTH OF THE RED RIVER THIS MORNING. WEAK SURFACE RIDGE WILL BUILD OVER THE AREA TODAY WITH LIGHT WINDS/MOSTLY SUNNY SKIES. NORTHWEST FLOW ALOFT WILL PERSIST FOR MUCH OF NEXT WEEK AS A SERIES OF UPPER LEVEL IMPULSES TRAVERSE THE AREA. WEAK FRONTAL BOUNDARY EXPECTED ON MONDAY WITH SCATTERED SHOWERS/THUNDERSTORMS POSSIBLE AS BOUNDARY LIKELY STALLS OVER THE AREA. STRONGER UPPER WAVE WILL MOVE OUT OF THE CENTRAL PLAINS WEDNESDAY INTO THURSDAY WITH THE POTENTIAL FOR THUNDERSTORM COMPLEX TO AFFECT PORTIONS OF NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS AROUND THIS TIME. PRECIPITATION CHANCES WILL PERSIST FOR THE REMAINDER OF NEXT WEEK WITH ANOTHER DISTURBANCE POSSIBLE AROUND THE FRIDAY/SATURDAY TIME FRAME. TIMING OF THESE SYSTEMS WILL CONTINUE TO BE REFINED IN THE COMING DAYS AS MCS EVOLUTION BECOMES MORE CERTAIN. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Jun 27, 4:36 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 436 AM CDT SAT JUN 27 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-272145- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 436 AM CDT SAT JUN 27 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... NORTHWESTERLY UPPER LEVEL FLOW IS FORECAST TO DEVELOP AND PERSIST FOR MOST OF NEXT WEEK. SEVERAL DISTURBANCES WITHIN THE FLOW ALOFT WILL TRAVERSE THE REGION DURING THE WEEK. THIS WILL ALLOW FOR A RETURN OF INTERMITTENT THUNDERSTORM CHANCES STARTING LATE SUNDAY NIGHT AND CONTINUING THROUGH MUCH OF NEXT WEEK OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:12 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 29 min |
| Jun 26, 7:37 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Pittsburg | 3 hr |
| Jun 27, 8:43 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 39 hr |
Nearby
River Flood Advisories in Oklahoma, 2015Every river flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.